# SDR AALA20170221012

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 948 hours, 347 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR EMERGENCY EVACUATION SLIDE WILL NOT ARM. REMOVED DEBRIS FROM DOOR SLIDE SENSORS IAW AMM 52-10-00. OPERATIONAL CHECK GOOD.
